# SDR USAASB97196

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Thermostat
- Part number: 1296942
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,912 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SFO - FL78 - DURING CLIMB-OUT FROM SFO, THE CABIN ALTITUDE ALERT HORN SOUNDED WHEN CABIN PRESSURE CLIMB TO 13,000 FEET AS AIRCRAFT APPROACHED FL 330.  DESCENT WAS INITIATED AND CABIN PRESSURE WAS REGAINED APPROACHING FL250.  LEFT PACK PRESSURE INDICATED ZERO PSI.  FLIGHT RETURNED TO FIELD AT SFO AND LANDED WITHOUT FURTHER INCIDENT.  NO OXYGEN MASKS WERE DEPLOYED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE 450 DEGREE BLEED THERMOSTAT.  OPERATIONAL CHECK PER MM 36-11-05 GOOD.  (M)
